# SDR CALA2023022400527

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 44,260 hours, 26,256 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Plate
- Part number: D5348004320700
- Condition: Corroded
- Location: Fr 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R-2 DOOR SILL PLATE HAS CORROSION FWD END FR 66-68 PER HAECO LCQ NR 9298673/20673 GENERATED BY V926223 SPEC: A3NB-5 3-3-6222. REPAIRED R-2 DOOR SILL PLATE IAW 53-41-14-300-001 ADD EMP:V940814 REPAIRED R-2 DOOR SILL PLATE IAW 53-41-14-300-001
